Deep search:Searching for "Discrete subdivision" in 'KEYWORDGot 1 item.
index Title
1Optimal approximate merging of a pair of Bézier curves with G2-continuity
Author(s):Ping ZHU, Guo-zhao WANG  Clicked:4411  Download:2682  Cited:5  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.4 P.554-561  DOI:10.1631/jzus.A0820301
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE